Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



An Aleksandrov type estimate for $ {\alpha}$-convex functions

Authors: Cristian E. Gutiérrez and Federico Tournier
Journal: Proc. Amer. Math. Soc. 138 (2010), 2001-2014
MSC (2010): Primary 35-XX
Published electronically: February 16, 2010
MathSciNet review: 2596036
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In the context of $ {\alpha}$-convexity, using an operator similar to the Monge-Ampère operator based on the notion of normal mapping, we estimate the difference between a function $ u$ and the solution of the homogeneous problem $ U$ in terms of the measure of the normal mapping of $ u$ and a power of the distance to the boundary.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 35-XX

Retrieve articles in all journals with MSC (2010): 35-XX

Additional Information

Cristian E. Gutiérrez
Affiliation: Department of Mathematics, Temple University, Philadelphia, Pennsylvania 19122

Federico Tournier
Affiliation: Instituto Argentino de Matemática, CONICET, Buenos Aires, Argentina

Received by editor(s): October 27, 2008
Published electronically: February 16, 2010
Additional Notes: The first author was partially supported by NSF grant DMS–0610374.
Communicated by: Matthew J. Gursky
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.